# SDR CALA0500119

- Difficulty date: April 23, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 17,595 hours, 6,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE AND FLOOD LIGHTS ARE INOP IN FIRST CLASS CABIN AND AFT OF ROW 25.  REPLACED 2 BATTERIES FOR M1674 AND M1672 AND A FUSE AT M1674 PER AMM 33-51-00-701-801.
